# SDR EE4Y202203191526

- Difficulty date: March 18, 2022
- Submitted: March 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 01396
- Aircraft time: 53,699 hours, 38,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: UNK732
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF  MAINTENANCE INSPECTION WAS FOUND AT RH WINDSHIELD CENTER POST AND RH CONTINUITY FITTING WITH CRACK, IF CRACK ARE FOUND AFER THE INSPECTION AIRBUS MUST BE CONTACTED, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 81025249. THE REPAIR WAS UNDLE UNDER COO JOB A1M079 ITEM 2-12
